Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 563, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 27, 2008, 3:20 PM CDT for Hinds County, Warren County, Mississippi. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 3:20 PM CDT (20:20 UTC)
- Expired
- Jun 27, 2008, 3:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 58 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 272020 SVRJAN MSC049-149-272045- /O.NEW.KJAN.SV.W.0563.080627T2020Z-080627T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HINDS COUNTY IN CENTRAL MISSISSIPPI... EAST CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI... * UNTIL 345 PM CDT * AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDWARDS...OR 14 MILES EAST OF VICKSBURG...AND MOVING NORTHEAST AT 13 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EDWARDS BY 325 PM CDT... 6 MILES WEST OF BOLTON AND 7 MILES SOUTHEAST OF YOUNGTON BY 345 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3249 9061 3236 9039 3223 9063 3229 9070 TIME...MOT...LOC 2020Z 222DEG 11KT 3231 9062 $$ EEC
1 follow-up statement
000 WWUS54 KJAN 272027 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 327 PM CDT FRI JUN 27 2008 MSC049-149-272045- /O.CON.KJAN.SV.W.0563.000000T0000Z-080627T2045Z/ HINDS MS-WARREN MS- 327 PM CDT FRI JUN 27 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR EXTREME EAST CENTRAL WARREN AND NORTHWESTERN HINDS COUNTIES... AT 327 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EDWARDS...OR 15 MILES EAST OF VICKSBURG...MOVING NORTHEAST AT 13 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES WEST OF BOLTON AND 7 MILES SOUTHEAST OF YOUNGTON BY 345 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3249 9061 3236 9039 3223 9063 3229 9070 TIME...MOT...LOC 2027Z 222DEG 11KT 3233 9060 $$ EEC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 10:45 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 27, 10:45 AM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1045 AM CDT FRI JUN 27 2008 .DISCUSSION...COULD BE ANOTHER INTERESTING DAY TODAY FOR CONVECTION. WITH THE LACK OF WIDESPREAD CONVECTION YESTERDAY THE ATMOSPHERE REALLY DIDNT GET WORKED OVER TOO MUCH. MOISTURE IS SLIGHTLY BETTER THAN YESTERDAY AS WELL...ESPECIALLY IN THE LOWER LEVELS WHERE IT LOOKS LIKE DEWPOINTS WILL LIKELY REMAIN IN THE UPPER 60S(INSTEAD OF DROPPING INTO THE MID TO LOWER 60S LIKE YESTERDAY). TEMPERATURES ARE WARMING UP FAST WITH MID 80S ALREADY ACROSS MOST OF THE AREA. WV SHOWS AND AREA OF LIFT/ENHANCEMENT OVER CNTRL MS AND THIS COULD COME INTO PLAY PRETTY SOON. ALSO THE RUC IS SHOWING SOME COLD POCKETS WORKING SOUTH INTO THE CWA. THIS IS HAVING AN EFFECT ON THE AREA AS IT IS KEEPING OUR LAPSE RATES FROM IMPROVING LIKE PREVIOUSLY THOUGHT. LOCAL SNDGS SHOW VT AGAIN IN THE 27-28 RANGE ACROSS MOST OF THE ARKLAMISS AND THIS IS STILL PRETTY GOOD. WET MICROBURST CHECKLIST ONCE AGAIN SHOWS A DECENT RISK FOR STRONG TO SEVERE STORMS ESPECIALLY ALONG AND NORTH OF I 20. THE SOUTH LAPSE RATES WILL NOT BE QUITE AS STEEP AND CONVECTION MAY FIRE A LITTLE TOO QUICKLY WHICH WOULD HURT OVER ALL INSTABILITY AS THIS AREA WOULD NOT BE ABLE TO WARM TO POTENTIAL. ONCE AGAIN THE UPPER LEVEL FEATURES ARE QUITE SUBTLE AND WITH NO REAL FLOW TO TALK ABOUT IN THE MID LEVELS CONVECTION WILL BE SOLELY DEPENDANT ON MESOSCALE FEATURES I.E. OLD BOUNDARIES FROM YESTERDAY AND NEW OUTFLOW BOUNDARIES FROM STORMS TODAY. OVERALL SCT CONVECTION ACROSS THE NORTH AND WIDESPREAD CONVECTION IN THE SOUTH LOOKS TO BE CASE WITH ISLTD TO SCT STRONG STORMS AND SOME OF THOSE REACHING SEVERE LIMITS THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. UPDATED ZFP AND GRIDS WILL BE OUT SHORTLY ALTHOUGH THE CURRENT FORECAST IS HANDLING THINGS QUITE WELL AS WE SPEAK. && .AVIATION...VFR CONDITIONS WILL PERSIST UNTIL CONVECTION STARTS. ONCE THAT OCCURS STORMS WILL CAUSE CEILINGS TO TEMPORARILY DROP INTO MVR STATUS WITH VISBIES FALLING INTO IFR STATUS. STRONG WINDS WILL BE POSSIBLE FROM STORMS ALONG WITH SOME SMALL HAIL(BUT THE HAIL RICK IS NOT NEARLY SIGNIFICANT ENOUGH TO MENTION IN THE TAFS AT THIS TIME). CONVECTION SHOULD ONCE AGAIN CALM DOWN QUICKLY AFTER SUNSET WITH VFR CONDITIONS TAKING OVER ONCE AGAIN. AFTER THAT SOME LOW CLOUDS OR FOG MAY BE AN ISSUE DURING THE EARLY MORNING HOURS BUT THAT IS STILL UP IN THE AIR...ESPECIALLY SINCE THIS HAS HAD A HARD TIME MATERIALIZING THE LAST FEW NIGHTS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 72 91 71 / 46 16 25 23 MERIDIAN 91 70 90 70 / 54 21 26 25 VICKSBURG 91 73 92 72 / 37 13 25 22 HATTIESBURG 89 71 91 71 / 66 21 45 23 NATCHEZ 88 71 89 71 / 56 16 45 19 GREENVILLE 93 73 93 71 / 23 12 26 45 GREENWOOD 92 72 92 72 / 25 14 26 45 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CAB
Hazardous weather outlook, Jun 27, 10:12 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1012 AM CDT FRI JUN 27 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 281515- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1012 AM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED STRONG STORMS PRODUCING SMALL HAIL AND GUSTY WINDS TO 45 MPH WILL BE POSSIBLE FROM MIDDAY THROUGH THE EARLY EVENING HOURS TODAY. THE POSSIBILITY OF A FEW STORMS REACHING SEVERE LIMITS AND PRODUCING HAIL LARGER THAN DIMES OR WINDS TO 60 MPH WILL BE GREATEST ALONG AND NORTH OF THE I-20 CORRIDOR. IN ADDITION...TORRENTIAL DOWNPOURS WILL BE POSSIBLE WITH MANY STORMS AND THE QUICK ONE TO TWO INCHES OF RAINFALL THEY COULD DELIVER IN ISOLATED LOCATIONS MAY CAUSE MINOR PONDING OF WATER ISSUES. A WEAK UPPER LEVEL DISTURBANCE PARKED OVER THE ARKLAMISS WILL ONCE AGAIN COMBINE WITH MOIST FLOW OFF THE GULF OF MEXICO TO PRODUCE SCATTERED THUNDERSTORMS TODAY. LEVELS OF INSTABILITY AND WIND SHEAR SHOULD NOT BE SUFFICIENT FOR THE WIDESPREAD PRODUCTION OF SEVERE STORMS...BUT POCKETS OF HIGHER INSTABILITY SHOULD STILL BE ABLE TO GENERATE SOME ISOLATED INTENSE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS NORTH OF INTERSTATE TWENTY BETWEEN LATE SATURDAY AFTERNOON AND SUNDAY MORNING. THE RISK FOR SEVERE STORMS WILL BE HIGHEST DURING THIS TIME FRAME ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. ANY SEVERE STORMS WILL HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAINFALL. THE COMBINATION OF AN APPROACHING UPPER LEVEL DISTURBANCE AND COLD FRONT SHOULD GENERATE POWERFUL THUNDERSTORMS TO THE NORTHWEST OF THE REGION DURING THE DAY SATURDAY. THESE STORMS WILL MOVE TOWARD THE ARKLAMISS SATURDAY AFTERNOON THROUGH THE OVERNIGHT HOURS SATURDAY. MOST CLUSTERS OF STORMS WILL LIKELY HAVE A TENDENCY TO WEAKEN AS THEY HEAD INTO THE LOWER MISSISSIPPI VALLEY...BUT LOCATIONS NORTH OF INTERSTATE TWENTY WILL STILL HAVE THE POTENTIAL TO EXPERIENCE SOME SEVERE WEATHER DURING THIS PERIOD. THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY AS THE UPPER DISTURBANCE AND ASSOCIATED COLD FRONT PERSIST ACROSS THE REGION. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CAB
In the hours before
Special weather statement, Jun 27, 2:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 231 PM CDT FRI JUN 27 2008 MSZ048-272000- HINDS MS- 231 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES WEST OF RAYMOND AT 231 PM CDT...MOVING NORTH AT 18 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 27, 2:47 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 247 PM CDT FRI JUN 27 2008 MSZ018-019-272015- BOLIVAR MS-SUNFLOWER MS- 247 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SHAW AT 247 PM CDT... MOVING NORTHEAST AT 17 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN BOLIVAR AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF CLEVELAND AND SHAW...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, Jun 27, 2:49 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT FRI JUN 27 2008 MSZ048-272020- HINDS MS- 249 PM CDT FRI JUN 27 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 12 MILES SOUTHWEST OF RAYMOND AT 249 PM CDT...MOVING NORTHEAST AT 14 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, Jun 27, 2:57 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG 7 E FAYETTE 31.71N 90.94W
06/27/2008 JEFFERSON MS LAW ENFORCEMENT
TREE LIMBS DOWN ACROSS HIGHWAY 28 EAST OF FAYETTE.
&&
JALLENLocal storm report, Jun 27, 2:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WATERPROOF 31.81N 91.39W
06/25/2008 E0.88 INCH TENSAS LA PUBLIC
PENNY TO NICKEL SIZE HAIL IN THE WATERPROOF AREA.
&&
AGLocal storm report, Jun 27, 3:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
318 PM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 1 E BOLTON 32.35N 90.44W
06/27/2008 HINDS MS TRAINED SPOTTER
2 TO 4 INCH DIAMETER LIMBS DOWN ON MOUNT OLIVE ROAD
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:36 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 39 min |
| Jun 27, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 51 min |
| Jun 27, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 63 min |
| Jun 27, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 31 min |
| Jun 27, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 24 min |
| Jun 27, 3:07 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 23 min |
| Jun 27, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 22 min |
| Jun 27, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 41 min |
| Jun 27, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 46 min |
| Jun 27, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 28 min |
| Jun 27, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 26 min |
| Jun 27, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 42 min |
| Jun 27, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 15 min |
| Jun 27, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 49 min |
| Jun 27, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 32 min |
| Jun 27, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 31 min |
| Jun 27, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 41 min |
| Jun 27, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 42 min |
| Jun 27, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 25 min |
| Jun 27, 6:01 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Lamar | 59 min |
| Jun 27, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore | 9 min |
| Jun 27, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Montgomery | 39 min |
| Jun 27, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 27 min |
| Jun 27, 6:27 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 48 min |
| Jun 27, 6:50 PM CDT | Flash Flood Warning | JAN | Lauderdale | 115 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.